# SDR COMA0160584

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 12,120 hours, 11,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Floor
- Part time: 12,120 hours, 11,409 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD J-ANGLE AT FS280 BETWEEN LBL9.0 AND RBL 9.0 IS CORRODED.REPLACED FWD J-ANGLE AT FS280.0 BETWEEN LBL9.0 AND RBL9.0 I/A/W WVAC EO 601R-53-2641.
